# SDR 6CBA20151202146

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N669AF
- Make and model: Pilats PC1245
- Aircraft serial: 669
- Aircraft time: 8,095 hours, 7,828 cycles
- Engine: Pwa PT6A67B
- Engine time: 7,731 hours, 7,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE FLIGHT CREW REPORTED, NOSE WHEEL RED INDICATOR ON EXTENSION.  HAD TO HAND PUMP FOR 3 GREEN HYD CAWS.  THE ACFT LANDED SAFELY WITHOUT INCIDENT.  THE ACFT THEN FERRIED FOR REPAIRS.  THE HYD POWER PACK PN 960.30.01.154, SERVICE SELECTOR VLV PN 960.30.01.261 & THE HYD SYS PRESS SWITCH PN 973.81.14.306.  THE LG EXTENSION & RETRACTION ADJUSTMENT TEST WAS COMPLETED IAW AMM 12-A-32-30-00-00A-903A-A.  FUNCTIONAL TEST WAS SATISFACTORY & NO LEAKS WERE NOTED.
